MDJunction - People Helping People
 
Ask a Question
07/19/2008 04:33 PM

Work Question

allinmyhead
allinmyhead  
Posts: 29
Member

I am used to working through my pain issues and even my other related problems.....but these last few months have been soooo incredibly bad and lately it has been "just make it through the day" kind of mentalilty. I was just barely put on Lyrica but as I was just put on it a week ago I have not really noticed a difference except that I can sleep a little easier. My Dr did mention it would probably take time to dose me right for me to notice a difference but I don't know how to keep going? How do you all make it through a day? I do have it a little easier I guess in the aspect of I work 4 tens so I get 3 days off, but I am just exhausted and in total agony at the end of the day. Is this normal? I was never this bad before.....or is that how this works it will always get worse and never better?????

Reply

07/19/2008 05:35 PM
Auntie3285
Auntie3285  
Posts: 9182
VIP Member
I'm an Advocate

Hi Allinmyhead ...

I have been on Lyrica about 6 weeks now and I think it is easing the pain a bit but YES, I am exhausted at the end of a work day. I usually have to come home and nap even tho' I don t really like to. Sometimes at the end of the day, it s all I can do to walk out to my car and I seldom run errands along the way home because of the tiredness .

I m surely hoping this is not ""normal"" with Fibro and meds . I was just diagnosed in May so we re still adjusting what will work for me .

I don t have problems sleeping at night tho', thank goodness ...

It only took me about a week to notice a difference taking the Lyrica . I don t have harsh pain but very uncomfortable before I started taking it.

Hang in there and hopefully, things will get better ...this is a great place for information, friendship and support.


07/19/2008 07:22 PM
Fletch2ya
Fletch2ya  
Posts: 3183
VIP Member
I'm an Advocate

HI...

When I was on Lyrica, it did make me feel tired, most of the time....

For me it never helped with the pain.....

But I really think that the tired feeling is kinda normal for Lyrica..

Craig


07/19/2008 07:34 PM
Auntie3285
Auntie3285  
Posts: 9182
VIP Member
I'm an Advocate

I m no more tired on the Lyrica than before I started taking it but don t think I should be as worn out as I am at the end of a work day.

I have a dead thyroid also so I m sure that is contributing to the problem but take Synthroid and it seems to be under control according to my dr.

I m hurting so bad this weekend but it s my own fault ... I really overworked myself all this past week and that will not be happening again, I promise myself.


07/19/2008 07:36 PM
tsage
tsage  
Posts: 708
Member

Lyrica relieved my pain immediately. I take 150 mgs at night. In addition, I started taking Cymbalta 60 mgs and the combo works great for me. The pain never goes away completely, but it helps. Unfortunately, the fatigue hasn't improved; however, I don't believe the Lyrica has anything to do with it. It does make me feel a little loopy. Everyone responds differently to meds though.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved